# SDR UPS06846442

- Difficulty date: February 28, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 560 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-2 DOOR JAMB UPPER AFT CORNER REPAIR DOES NOT MEET REQUIREMENTS OF SRM 53-2-0, AND DWG SRO 8530019.  REMOVED EXISTING DOUBLER ON C-2 DOOR JAMB UPPER AFT CORNER IAW SRM 53-2-0 FIG 20, FABRICATED AND INSTALLED FILLERS DOUBLER AND TRIPLER IAW SRM53-02-00 FIG 20 AND SRO 8530019.
